Discussions that mention ativan

Back Problems board


Hansen,
Hi, and good to hear from you. You probably are messing your stomach up w/meds. The Aleve in particular. Well, actually it is all the medication. I went to the health food store and bought capsules of Aloe Vera. They help alot to sooth the lining of your gut.
I like you, am desperate for zzzz, thought if I made my cocktail up tonight - a Valium for muscle spasms, an Ativan for the anxiety and a narcotic for pain the "sandman" would cometh. Alas, no such luck that is why I am writing to you.
Hansen you have to keep the banners flying. No one and I mean no one can do this for you only YOU. I understand your pain, stress, and wanting to get on with your life. These are natural feelings, we all have our yearnings and hopes. You will be better. You are a bright person, I know from your postings. Apparently, you must still have hope or you wouldn't be posting on this board.
Yeah, the narcotics bring on the drenching sweats. I don't know why they don't work for some people for that God awful pain. I take a quarter of a pill of Neurotin, but I guess its not enough. I am aware that this is not the correct way to take this med. The last time I took the whole 300mg I couldn't even walk - felt spaced out - and that freaked me out. I would love to take a nice Margarita aaah but dare not mix with Tylenol. Maybe I will wait a couple of hours and have a toast to the both of us :). When I was working all I could think of on the way home was my Margarita and the one cigarette I smoke a day. That was my combo to destress myself.
I hope you sleep tonight. Kay